Pricing vulnerable options under a stochastic volatility model

Sung Jin Yang, Min Ku Lee, Jeong Hoon Kim

Research output: Contribution to journalArticlepeer-review

53 Citations (Scopus)


In this paper, we consider the pricing of vulnerable options when the underlying asset follows a stochastic volatility model. We use multiscale asymptotic analysis to derive an analytic approximation formula for the price of the vulnerable options and study the stochastic volatility effect on the option price. A numerical experiment result is presented to demonstrate our findings graphically.

Original languageEnglish
Pages (from-to)7-12
Number of pages6
JournalApplied Mathematics Letters
Issue number1
Publication statusPublished - 2014 Aug

Bibliographical note

Funding Information:
We thank an anonymous referee for valuable comments and suggestions provided on this paper. The research of J.-H. Kim was supported by the National Research Foundation of Korea NRF-2013R1A1A2A10006693 .

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'Pricing vulnerable options under a stochastic volatility model'. Together they form a unique fingerprint.

Cite this